# SDR SROM06012022

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 85300725
- Part serial: 4160
- Condition: Corroded
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR PANEL SUPPORT INTERCOSTAL STA. X1.000 AND LBL33.  CORROSION OUT OF LIMITS AND REQUIRES AN RD TO SPLICE A REPLACEMENT SECTION.
